MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 500

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 500
Model Number 74402
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
Miltenyi biotec was informed about the incident by the (b)(6).Until now it was not possible to obtain further information from the initial reporter, despite several attempts.Based on the provided information: "stammzellbeutel beim auftauen defekt." it can only be assumed that a cryomacs freezing bag was broken or leaked after thawing.Based on the fact that the incident was reported, it is likely that the material was lost due to the incident.It remains unknown if or how a patient was affected.Typically backup material is available for treatment.With the information available no investigation is possible.Complaints for the lot have been reviewed and the incident rate is very low with (b)(4).

Brand Name
CRYOMACS FREEZING BAG 500
Common Device Name
CRYOMACS FREEZING BAG 500
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key10217362
Report Number3005290010-2020-00017
Device Sequence Number2565463
Product Code KSR
UDI-Device Identifier04049934000294
UDI-Public04049934000294
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model Number74402
Device Catalogue Number200-074-402
Device Lot Number6181214013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1